# SDR DALA2023012000458

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 68,592 hours, 8,600 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FO AIRSPEED FAILED AFTER TAKEOFF, QRH PROCEDURE RECOVERED AIRSPEED WITH FO ON 3.   REPLACED ADM. SYSTEM TEST OK. (8672086)
